MathSciNet Relay Station
MathSciNet bibliographic data
MR578801 (82c:20107) 20M10
Pastijn, F. The biorder on the partial groupoid of idempotents of a semigroup. J. Algebra 65 (1980), no. 1, 147–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement